# SDR AALA202112279477

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 82,275 hours, 10,570 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR DOOR HANDLE SEPARATED FROM 2L LAVATORY DOOR. ATTACHED DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-41-10.
